Works matching DE "ISOPERIMETRICAL problems"
Results: 177
A stress-based formulation of the free material design problem with the trace constraint and multiple load conditions.
- Published in:
- Structural & Multidisciplinary Optimization, 2014, v. 49, n. 5, p. 707, doi. 10.1007/s00158-013-1023-5
- By:
- Publication type:
- Article
An isoperimetric result for the fundamental frequency via domain derivative.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 323, doi. 10.1007/s00526-012-0584-2
- By:
- Publication type:
- Article
The isoperimetric profile of a noncompact Riemannian manifold for small volumes.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 173, doi. 10.1007/s00526-012-0577-1
- By:
- Publication type:
- Article
On the isoperimetric problem for radial log-convex densities.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 3/4, p. 447, doi. 10.1007/s00526-012-0557-5
- By:
- Publication type:
- Article
On the Plurality of Styles: Spherics, The Isoperimetric Problem.
- Published in:
- Polish Journal of Aesthetics, 2021, n. 62, p. 163, doi. 10.19205/62.21.8
- By:
- Publication type:
- Article
«He makes me do things I never did before».
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2022, v. 25, n. 2, p. 277
- By:
- Publication type:
- Article
OPTIMALITY CONDITIONS FOR ISOPERIMETRIC CONTINUOUS-TIME OPTIMIZATION PROBLEMS.
- Published in:
- Yugoslav Journal of Operations Research, 2023, v. 33, n. 2, p. 249, doi. 10.2298/YJOR220415013V
- By:
- Publication type:
- Article
A discrete districting plan.
- Published in:
- Networks & Heterogeneous Media, 2019, v. 14, n. 4, p. 771, doi. 10.3934/nhm.2019031
- By:
- Publication type:
- Article
Isoperimetry, Scalar Curvature, and Mass in Asymptotically Flat Riemannian 3 ‐Manifolds.
- Published in:
- Communications on Pure & Applied Mathematics, 2021, v. 74, n. 4, p. 865, doi. 10.1002/cpa.21981
- By:
- Publication type:
- Article
A Degenerate Isoperimetric Problem and Traveling Waves to a Bistable Hamiltonian System.
- Published in:
- Communications on Pure & Applied Mathematics, 2017, v. 70, n. 2, p. 340, doi. 10.1002/cpa.21615
- By:
- Publication type:
- Article
Isoperimetry in Two-Dimensional Percolation.
- Published in:
- Communications on Pure & Applied Mathematics, 2015, v. 68, n. 9, p. 1483, doi. 10.1002/cpa.21558
- By:
- Publication type:
- Article
On an Isoperimetric Problem with a Competing Nonlocal Term II: The General Case.
- Published in:
- Communications on Pure & Applied Mathematics, 2014, v. 67, n. 12, p. 1974, doi. 10.1002/cpa.21479
- By:
- Publication type:
- Article
Nonexistence of a Minimizer for Thomas-Fermi-Dirac-von Weizsäcker Model.
- Published in:
- Communications on Pure & Applied Mathematics, 2014, v. 67, n. 10, p. 1605, doi. 10.1002/cpa.21477
- By:
- Publication type:
- Article
Droplet Minimizers of an Isoperimetric Problem with Long-Range Interactions.
- Published in:
- Communications on Pure & Applied Mathematics, 2013, v. 66, n. 8, p. 1298, doi. 10.1002/cpa.21463
- By:
- Publication type:
- Article
Isoperimetric problems for zonotopes.
- Published in:
- Mathematika, 2023, v. 69, n. 2, p. 508, doi. 10.1112/mtk.12191
- By:
- Publication type:
- Article
Discrete isoperimetric problems in spaces of constant curvature.
- Published in:
- Mathematika, 2023, v. 69, n. 1, p. 33, doi. 10.1112/mtk.12175
- By:
- Publication type:
- Article
Cops and Robber Game with a Fast Robber on Expander Graphs and Random Graphs.
- Published in:
- Annals of Combinatorics, 2012, v. 16, n. 4, p. 829, doi. 10.1007/s00026-012-0163-4
- By:
- Publication type:
- Article
A discrete districting plan.
- Published in:
- Electronic Research Announcements in Mathematical Sciences, 2018, v. 25, p. 771, doi. 10.3934/nhm.2019031
- By:
- Publication type:
- Article
Volume differences of mixed complex projection bodies.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 3, p. 553, doi. 10.36045/bbms/1407765889
- By:
- Publication type:
- Article
Mixed volumes and the Blaschke–Lebesgue theorem.
- Published in:
- Acta Mathematica Hungarica, 2024, v. 173, n. 1, p. 122, doi. 10.1007/s10474-024-01435-w
- By:
- Publication type:
- Article
Correction to: A Nonlocal Isoperimetric Problem with Dipolar Repulsion.
- Published in:
- 2022
- By:
- Publication type:
- Correction Notice
A Nonlocal Isoperimetric Problem with Dipolar Repulsion.
- Published in:
- Communications in Mathematical Physics, 2019, v. 372, n. 3, p. 1059, doi. 10.1007/s00220-019-03455-y
- By:
- Publication type:
- Article
Characterization of Large Isoperimetric Regions in Asymptotically Hyperbolic Initial Data.
- Published in:
- Communications in Mathematical Physics, 2019, v. 368, n. 2, p. 777, doi. 10.1007/s00220-019-03354-2
- By:
- Publication type:
- Article
Large Isoperimetric Regions in Asymptotically Hyperbolic Manifolds.
- Published in:
- Communications in Mathematical Physics, 2016, v. 343, n. 2, p. 393, doi. 10.1007/s00220-015-2457-y
- By:
- Publication type:
- Article
Isoperimetry and Stability Properties of Balls with Respect to Nonlocal Energies.
- Published in:
- Communications in Mathematical Physics, 2015, v. 336, n. 1, p. 441, doi. 10.1007/s00220-014-2244-1
- By:
- Publication type:
- Article
Minimality via Second Variation for a Nonlocal Isoperimetric Problem.
- Published in:
- Communications in Mathematical Physics, 2013, v. 322, n. 2, p. 515, doi. 10.1007/s00220-013-1733-y
- By:
- Publication type:
- Article
Nonexistence of isoperimetric sets in spaces of positive curvature.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2024, v. 2024, n. 812, p. 211, doi. 10.1515/crelle-2024-0032
- By:
- Publication type:
- Article
Integral properties of the classical warping function of a simply connected domain.
- Published in:
- Mathematical Notes, 2012, v. 92, n. 3/4, p. 412, doi. 10.1134/S0001434612090143
- By:
- Publication type:
- Article
A non local approximation of the Gaussian perimeter: Gamma convergence and Isoperimetric properties.
- Published in:
- Communications on Pure & Applied Analysis, 2021, v. 20, n. 5, p. 2101, doi. 10.3934/cpaa.2021059
- By:
- Publication type:
- Article
The anisotropic fractional isoperimetric problem with respect to unconditional unit balls.
- Published in:
- Communications on Pure & Applied Analysis, 2021, v. 20, n. 2, p. 783, doi. 10.3934/cpaa.2020290
- By:
- Publication type:
- Article
Droplet phase in a nonlocal isoperimetric problem under confinement.
- Published in:
- Communications on Pure & Applied Analysis, 2020, v. 19, n. 1, p. 175, doi. 10.3934/cpaa.2020010
- By:
- Publication type:
- Article
ON THE ISOPERIMETRIC PROBLEM WITH PERIMETER DENSITY r<sup>P</sup>.
- Published in:
- Communications on Pure & Applied Analysis, 2018, v. 17, n. 6, p. 2729, doi. 10.3934/cpaa.2018129
- By:
- Publication type:
- Article
ON THE VARIATIONAL p-CAPACITY PROBLEM IN THE PLANE.
- Published in:
- Communications on Pure & Applied Analysis, 2015, v. 14, n. 3, p. 959, doi. 10.3934/cpaa.2015.14.959
- By:
- Publication type:
- Article
THE CLASSIFICATION OF CONSTANT WEIGHTED CURVATURE CURVES IN THE PLANE WITH A LOG-LINEAR DENSITY.
- Published in:
- Communications on Pure & Applied Analysis, 2014, v. 13, n. 4, p. 1641, doi. 10.3934/cpaa.2014.13.1641
- By:
- Publication type:
- Article
ON A NONLOCAL ISOPERIMETRIC PROBLEM ON THE TWO-SPHERE.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 1, p. 597, doi. 10.3934/cpaa.2013.12.597
- By:
- Publication type:
- Article
Higher-dimensional linear isoperimetric inequalities in hyperbolic groups.
- Published in:
- IMRN: International Mathematics Research Notices, 2000, v. 2000, n. 13, p. 709, doi. 10.1155/S1073792800000398
- By:
- Publication type:
- Article
A reliable numerical approach for analyzing fractional variational problems with subsidiary conditions.
- Published in:
- Computational & Applied Mathematics, 2019, v. 38, n. 2, p. 1, doi. 10.1007/s40314-019-0812-x
- By:
- Publication type:
- Article
EVOLUTES AND ISOPERIMETRIC DEFICIT IN TWO-DIMENSIONAL SPACES OF CONSTANT CURVATURE.
- Published in:
- Archivum Mathematicum, 2014, v. 50, n. 4, p. 219, doi. 10.5817/AM2014-4-219
- By:
- Publication type:
- Article
Comment to the Article “Several Examples of Application of Nash and Pareto Approaches to Multiobjective Structural Optimization with Uncertainties” of N. V. Banichuk, F. Ragnedda, M. Serra.
- Published in:
- Mechanics Based Design of Structures & Machines, 2014, v. 42, n. 1, p. 130, doi. 10.1080/15397734.2013.833856
- By:
- Publication type:
- Article
Two-dimensional solutions to the c-Plateau problem in $$\mathbb {R}^{3}$$.
- Published in:
- Annals of Global Analysis & Geometry, 2016, v. 50, n. 2, p. 129, doi. 10.1007/s10455-016-9505-5
- By:
- Publication type:
- Article
On an isoperimetric problem with a competing non-local term: quantitative results.
- Published in:
- Annals of Global Analysis & Geometry, 2015, v. 47, n. 1, p. 63, doi. 10.1007/s10455-014-9435-z
- By:
- Publication type:
- Article
SOME COMBINATORIAL PROPERTIES OF ARSHON SEQUENCES OF ARBITRARY ORDERS.
- Published in:
- Journal of Algebra & Its Applications, 2013, v. 12, n. 5, p. 1, doi. 10.1142/S0219498812502106
- By:
- Publication type:
- Article
La cartolina di Didone.
- Published in:
- Il Colle di Galileo, 2017, v. 6, n. 1, p. 53, doi. 10.13128/Colle_Galileo-20563
- By:
- Publication type:
- Article
Editoriale.
- Published in:
- Il Colle di Galileo, 2017, v. 6, n. 1, p. 8, doi. 10.13128/Colle_Galileo-20555
- By:
- Publication type:
- Article
Numerical Solutions to the Variational Problems by Dijkstra's Path-Finding Algorithm.
- Published in:
- Applied Sciences (2076-3417), 2024, v. 14, n. 22, p. 10674, doi. 10.3390/app142210674
- By:
- Publication type:
- Article
Numerical solution technique for solving isoperimetric variational problems.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2021, v. 32, n. 1, p. N.PAG, doi. 10.1142/S0129183121500029
- By:
- Publication type:
- Article
A Note on Edge Isoperimetric Numbers and Regular Graphs.
- Published in:
- International Journal of Foundations of Computer Science, 2016, v. 27, n. 6, p. 771, doi. 10.1142/S0129054116500283
- By:
- Publication type:
- Article
Sufficient Conditions for Maximally k-Isoperimetric Edge Connectivity of Graphs.
- Published in:
- International Journal of Foundations of Computer Science, 2015, v. 26, n. 5, p. 583, doi. 10.1142/S012905411550032X
- By:
- Publication type:
- Article
The Generalized Fractional Calculus of Variations.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2014, v. 38, n. 1, p. 93
- By:
- Publication type:
- Article
On the shape of small liquid drops minimizing nonlocal energies.
- Published in:
- ESAIM: Control, Optimisation & Calculus of Variations, 2023, v. 29, p. 1, doi. 10.1051/cocv/2023080
- By:
- Publication type:
- Article